# SDR SWAA2013012811907

- Difficulty date: January 14, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN BS 348.2 TO BS 351.20 AND S-16L FWD PAX CABIN.  REPLACED WEB LOCATED BETWEEN BS 348.2 TO BS 351.20 AND S-16L FWD PAX CABIN IAW SRM B737-300 51-10-02- 0G-0 PAGE 8 PARAGRAPH 8 AND SRM 51-40-02 DRAWING 65-45800.
